Opuscula Mathematica
Opuscula Math. 32, no. 3 (), 617-627
http://dx.doi.org/10.7494/OpMath.2012.32.3.617
Opuscula Mathematica

Existence of periodic solutions for totally nonlinear neutral differential equations with functional delay


Abstract. We use a variant of Krasnoselskii's fixed point theorem by T. A. Burton to show that the nonlinear neutral differential equation with functional delay \[x'(t) = -a(t)h(x(t)) +c(t)x'(t-g(t)) + q(t,x(t) x(t-g(t)))\] has a periodic solution.
Keywords: fixed point, large contraction, periodic solution, totally nonlinear neutral equation.
Mathematics Subject Classification: 34K13, 34A34, 34K30, 34L30.
Cite this article as:
Ernest Yankson, Existence of periodic solutions for totally nonlinear neutral differential equations with functional delay, Opuscula Math. 32, no. 3 (2012), 617-627, http://dx.doi.org/10.7494/OpMath.2012.32.3.617
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.